Advertisement

Ukrainian Mathematical Journal

, Volume 25, Issue 4, pp 470–474 | Cite as

On an asymptotic solution for a linear system of hyperbolic type with retarded arguments

  • N. A. Sotnichenko
  • S. F. Feshchenko
Brief Communications
  • 16 Downloads

Keywords

Linear System Asymptotic Solution Hyperbolic Type Retarded Argument 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. F. Feshchenko, N. I. Shkil', and N. A. Sotnichenko, “On the asymptotic representation of solutions for a system of linearpartial differential equations with a time delay,” Ukrain. Matem. Zh.,23, No. 2 (1971).Google Scholar
  2. 2.
    Ya. P. Men'ko and S. F. Feshchenko, “On the asymptotic solvability of linear partial differential equations with a retarded argument,” Fourth Conference of Young Ukrainian Mathematicians, Kiev (1968).Google Scholar
  3. 3.
    V. A. Dombrovskii and V. I. Fodchuk, “On the asymptotic representation of solutions for partial differential equations with a delay,” Matematicheskaya Fizika, No. 6, “Naukova dumka”, Kiev (1969).Google Scholar
  4. 4.
    É. Sh. Valla and I. I. Markush, “On the asymptotic solution of a mixed problem for a hyperbolic equation with a retarded argument,” Ukrain. Matem. Zh.,23, No. 4 (1971).Google Scholar
  5. 5.
    Ya. P. Men'ko, “On the theory of asymptotic representation of integrals of a system of linear differential equations with a deviating argument containing a parameter” Dissertation, Kiev (1966).Google Scholar
  6. 6.
    N. I. Shkil', “On some asymptotic methods in the theory of linear differential equations with slowly changing coefficients,” Dissertation, Kiev (1968).Google Scholar
  7. 7.
    S. F. Feshchenko, “On the asymptotic decomposition of a system of linear differential equations, I,” Ukrain. Matem. Zh.,7, No. 2 (1955).Google Scholar
  8. 8.
    S. F. Feshchenko, “On the asymptotic decomposition of a system of linear differential equations, II,” Ukrain. Matem. Zh.,7, No. 4 (1955).Google Scholar
  9. 9.
    N. I. Shkil', On the asymptotic decomposition of a system of linear differential equations with slowly changing coefficients,” Ukrain. Matem. Zh.,22 No. 1 (1970).Google Scholar
  10. 10.
    S. F. Feshchenko, N. I. Shkil', and L. D. Nikolenko, Asymptotic Methods in the Theory of Linear Differential Equations [in Russian], “Naukova dumka,” Kiev (1966).Google Scholar
  11. 11.
    Yu. L. Dalets'kii and S. G. Krein, Dokl. Akad. Nauk Ukrain. RSR, No. 6 (1950).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • N. A. Sotnichenko
    • 1
  • S. F. Feshchenko
    • 1
  1. 1.Kiev Pedagogical Institute, Mathematics InstituteAcademy of Sciences, Ukrainian SSRUSSR

Personalised recommendations